# SDR ASOA2015060312973

- Difficulty date: May 10, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS280-319 IS CORRODED.  REMOVED RT FLOOR SILL AT FS280 -319 IAW SRM 51-42-06-001-001-A01.  DRILLED & LOCATED NEW SERVICEABLE RT FLOOR SILL FS 280-319 IAW SRM 51-42-06-001-001-A01 & DWG SH670-32170.  FINISHED INSTALLATION OF RT FLOOR SILL FS 280-319 IAW SRM 51-42-21-001-001 & DWG NR SH670-32170.
